# SDR SWAA063118

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 72,121 hours, 48,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546818
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 635, LBL 70.  REMOVED AND REPLACED CREASE BEAM WEB SECTION PER SRM.
